# SDR CA190322007

- Difficulty date: December 20, 2018
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- Aircraft time: 1 hours
- Engine: Rroyce BR700710A220
- System (JASC): 7120 · Engine Mount Section
- Part: Bushing
- Part number: BRR15808
- Condition: Missing
- Location: Engine Mount
- Part time: 5,715 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINTENANCE IT WAS DISCOVERED A MISSING BUSHING AND DAMAGE TO THE FORWARD ENGINE MOUNT SYSTEM OF BR710 A2-20 ENGINE 13134 ON AIRCRAFT 9016 (RIGHT HAND SIDE). THE MISSING BUSHING WAS INFORMED TO BE PART NUMBER BRR15808.  ROOT CAUSE:  IT IS CONFIRMED BY DESIGN THAT THE BUSH, PART NUMBER BRR15808, CANNOT LIBERATE ITSELF WITH THE BOLT AND NUT IN POSITION. AS THE BOLT, WASHER AND NUT WERE FOUND INSTALLED THE ROOT CAUSE OF THE MISSING BUSH IS HUMAN ERROR, THE BUSH WAS NOT INSTALLED AT THE TIME THE JOINT WAS ASSEMBLED.  THE FORWARD MOUNT BEAM OF ENGINE 13134 ON AIRCRAFT 9016 (RIGHT HAND SIDE) INCLUDING THE PIN, BOLT WASHER AND NUT AT THE AFFECTED JOINT, WERE REMOVED FROM SERVICE.
